# SDR CA990927075

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- Engine: Rroyce RB211524B402
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Condition: Loose
- Location: Transmitter
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, H

## Discrepancy

(CAN) AIRCRAFT LANDED DUE TO LOW HYDRAULIC QUANTITY SYS A.   INVESTIGATION REVEALED A LOOSE CONNECTOR AT THE SENDING UNIT.
